# SDR NWAA070993303

- Difficulty date: March 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 542
- Aircraft time: 16,330 hours, 2,164 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4306800000
- Part serial: 4023
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT ATTENDANTS REPORTED SMOKE AT CEILING AREA ABOVE AFT GALLEY, PULLED CIRCUIT BREAKERS AND SMOKE APPEARED TO STOP.  DIVERTED TO LGW AND LANDING WAS UNEVENTFUL.  TESTED ALL HOT PLATES, COFFEE MAKERS, BUN WARMERS, CHILLERS, OVENS AND FOUND NR 2 OVEN TO OVER TEMP AND WAS REPLACED AND CHECKS OK.
